Alert archive / Oklahoma / Wind Advisories in 2019

Wind Advisory 6, NWS Tulsa, OK

March 12, 201922 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this wind advisory at Mar 12, 2019, 11:49 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Mar 13, 2019, 1:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2019, 11:49 AM CDT (16:49 UTC)
In effect from
Mar 13, 2019, 1:00 PM CDT
Expired
Mar 14, 2019, 7:00 PM CDT
In force
30 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

519 
WWUS74 KTSA 121649
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1149 AM CDT Tue Mar 12 2019

...VERY STRONG...POTENTIALLY DAMAGING...WINDS POSSIBLE WEDNESDAY
AFTERNOON... 

ARZ001-002-010-011-OKZ049-053-058-062-063-067>076-130300-
/O.NEW.KTSA.WI.Y.0006.190313T1800Z-190314T0000Z/
Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Ottawa-
Mayes-Delaware-Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, 
Clayton, Hugo, Miami, Pryor, Grove, Jay, Wagoner, Tahlequah, 
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
1149 AM CDT Tue Mar 12 2019

...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY...

The National Weather Service in Tulsa has issued a Wind Advisory,
which is in effect from 1 PM to 7 PM CDT Wednesday. 

* TIMING...Midday thru the afternoon hours.

* WINDS...Wind gusts between 40 and 50 mph are expected.

* IMPACTS...Winds this strong can make driving difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

OKZ054>057-059>061-064>066-130300-
/O.NEW.KTSA.HW.A.0001.190313T1800Z-190314T0000Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Creek-
Okfuskee-Okmulgee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Sapulpa, Okemah, and Okmulgee
1149 AM CDT Tue Mar 12 2019

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

The National Weather Service in Tulsa has issued a High Wind
Watch, which is in effect from Wednesday afternoon through
Wednesday evening. 

* TIMING...Midday thru the afternoon hours.

* WINDS...Wind gusts may reach as high as 60 mph.

* IMPACTS...The high winds may damage trees, cause power outages 
  and damage some structures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans, campers, trailers, and other high-profile
vehicles should be alert to the danger of these high winds,
especially when driving along east-west roads, and on bridges and
overpasses.

Take action to secure trash cans, lawn furniture, and other loose
outdoor objects. 

&&

$$

Lacy
8 follow-up statements
249 
WWUS74 KTSA 130243
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
943 PM CDT Tue Mar 12 2019

...VERY STRONG...POTENTIALLY DAMAGING...WINDS POSSIBLE WEDNESDAY
AFTERNOON...

ARZ001-002-010-011-OKZ049-053-058-062-063-067>076-131000-
/O.CON.KTSA.WI.Y.0006.190313T1800Z-190314T0000Z/
Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Ottawa-
Mayes-Delaware-Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, 
Clayton, Hugo, Miami, Pryor, Grove, Jay, Wagoner, Tahlequah, 
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
943 PM CDT Tue Mar 12 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
WEDNESDAY...

* TIMING...Midday thru the afternoon hours.

* WINDS...Wind gusts between 40 and 50 miles an hour are 
  expected.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving. Be alert to 
sudden gusts of wind which may cause you to lose control of your 
vehicle. Extra attention should be given to cross winds and on 
bridges and overpasses.

&&

$$

OKZ054>057-059>061-064>066-131000-
/O.CON.KTSA.HW.A.0001.190313T1800Z-190314T0000Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Creek-
Okfuskee-Okmulgee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Sapulpa, Okemah, and Okmulgee
943 PM CDT Tue Mar 12 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

* TIMING...Midday thru the afternoon hours.

* WINDS...Wind gusts may reach as high as 60 miles an hour.

* IMPACTS...The high winds may damage trees, cause power outages, 
  and damage some structures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans, campers, trailers, and other high-profile
vehicles should be alert to the danger of these high winds,
especially when driving along east-west roads, and on bridges and
overpasses.

Take action to secure trash cans, lawn furniture, and other loose
outdoor objects.

&&

$$
358 
WWUS74 KTSA 130610
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
110 AM CDT Wed Mar 13 2019

...VERY STRONG...POTENTIALLY DAMAGING...WINDS POSSIBLE WEDNESDAY
AFTERNOON...

OKZ054>057-059>061-064>066-140300-
/O.UPG.KTSA.HW.A.0001.190313T1800Z-190314T0000Z/
/O.NEW.KTSA.HW.W.0001.190313T1800Z-190314T0300Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Creek-
Okfuskee-Okmulgee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Sapulpa, Okemah, and Okmulgee
110 AM CDT Wed Mar 13 2019

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
CDT THIS EVENING...

The National Weather Service in Tulsa has issued a High Wind
Warning, which is in effect from 1 PM this afternoon to 10 PM CDT
this evening. The High Wind Watch is no longer in effect. 

* TIMING...Midday through the evening hours.

* WINDS...South winds of 25 to 40 mph with gusts of 55 to 60 
  mph are expected.

* IMPACTS...The high winds may damage trees, cause power 
  outages, and damage some structures. Driving will be hazardous
  especially for those traveling in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans, campers, trailers, and other high-profile
vehicles should be alert to the danger of these high winds,
especially when driving along east-west roads, and on bridges and
overpasses.

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-OKZ049-053-058-062-063-067>076-140300-
/O.EXT.KTSA.WI.Y.0006.190313T1800Z-190314T0300Z/
Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Ottawa-
Mayes-Delaware-Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, 
Clayton, Hugo, Miami, Pryor, Grove, Jay, Wagoner, Tahlequah, 
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
110 AM CDT Wed Mar 13 2019

...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
CDT THIS EVENING...

* TIMING...Midday through the evening hours.

* WINDS...South winds of 20 to 30 mph with wind gusts between
  40 and 50 mph are expected. 

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving. Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle. Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$
609 
WWUS74 KTSA 131500
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1000 AM CDT Wed Mar 13 2019

...VERY STRONG...POTENTIALLY DAMAGING...WINDS EXPECTED THIS
AFTERNOON...

OKZ054>057-059>061-064>066-140300-
/O.CON.KTSA.HW.W.0001.190313T1800Z-190314T0300Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Creek-
Okfuskee-Okmulgee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Sapulpa, Okemah, and Okmulgee
1000 AM CDT Wed Mar 13 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 10 PM CDT THIS EVENING...

* TIMING...Midday through the evening hours.

* WINDS...South winds of 25 to 40 mph with gusts of 55 to 60 mph 
  are expected. 

* IMPACTS...The high winds may damage trees, cause power 
  outages, and damage some structures. Driving will be hazardous 
  especially for those traveling in high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans, campers, trailers, and other high-profile
vehicles should be alert to the danger of these high winds,
especially when driving along east-west roads, and on bridges and
overpasses.

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ019-020-029-140300-
/O.EXA.KTSA.WI.Y.0006.190313T1800Z-190314T0300Z/
Crawford-Franklin-Sebastian-
Including the cities of Van Buren, Ozark, Charleston, 
and Fort Smith
1000 AM CDT Wed Mar 13 2019

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT
THIS EVENING...

The National Weather Service in Tulsa has issued a Wind Advisory,
which is in effect from 1 PM this afternoon to 10 PM CDT this
evening. 

* TIMING...Midday through the evening hours.

* WINDS...South winds of 20 to 30 mph with wind gusts between 40 
  and 45 mph are expected. 

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving. Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle. Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-OKZ049-053-058-062-063-067>076-140300-
/O.CON.KTSA.WI.Y.0006.190313T1800Z-190314T0300Z/
Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Ottawa-
Mayes-Delaware-Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, 
Clayton, Hugo, Miami, Pryor, Grove, Jay, Wagoner, Tahlequah, 
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
1000 AM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING...

* TIMING...Midday through the evening hours.

* WINDS...South winds of 20 to 30 mph with wind gusts between 40 
  and 50 mph are expected. 

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving. Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle. Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$
865 
WWUS74 KTSA 132037
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
337 PM CDT Wed Mar 13 2019

...Strong winds expected to continue into the evening...

OKZ054>057-059>061-064>066-140600-
/O.CAN.KTSA.HW.W.0001.000000T0000Z-190314T0300Z/
/O.EXB.KTSA.WI.Y.0006.000000T0000Z-190314T0600Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Creek-
Okfuskee-Okmulgee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Sapulpa, Okemah, and Okmulgee
337 PM CDT Wed Mar 13 2019

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Tulsa has issued a Wind Advisory,
which is in effect until 1 AM CDT Thursday. The High Wind Warning
has been cancelled. 

* TIMING...Afternoon and evening hours.

* WINDS...Wind gusts between 45 and 55 mph are expected. 

* IMPACTS...Winds this strong can make driving difficult,
  especially for high profile vehicles. A few brief power outages
  are also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ019-020-029-132145-
/O.CAN.KTSA.WI.Y.0006.000000T0000Z-190314T0300Z/
Crawford-Franklin-Sebastian-
Including the cities of Van Buren, Ozark, Charleston, 
and Fort Smith
337 PM CDT Wed Mar 13 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Tulsa has cancelled the Wind
Advisory. 

Wind gusts are no longer expected to meet criteria across west
central Arkansas. Therefore, the advisory will be canceled.

$$

ARZ001-010-OKZ058-062-063-067>071-140600-
/O.EXT.KTSA.WI.Y.0006.000000T0000Z-190314T0600Z/
Benton-Washington AR-Ottawa-Mayes-Delaware-Wagoner-Cherokee-Adair-
Muskogee-McIntosh-
Including the cities of Rogers, Bentonville, Fayetteville, 
Springdale, Miami, Pryor, Grove, Jay, Wagoner, Tahlequah, 
Stilwell, Muskogee, and Checotah
337 PM CDT Wed Mar 13 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY...

* TIMING...Afternoon and evening hours.

* WINDS...Wind gusts between 40 and 50 mph are expected. 

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving. Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle. Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ002-011-OKZ049-053-072>076-140000-
/O.EXT.KTSA.WI.Y.0006.000000T0000Z-190314T0000Z/
Carroll-Madison-Pushmataha-Choctaw-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Berryville, Eureka Springs, Huntsville, 
Antlers, Clayton, Hugo, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
337 PM CDT Wed Mar 13 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...Afternoon hours...tapering off by sunset.

* WINDS...Wind gusts to 40 mph are possible. 

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving. Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle. Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Lacy
811 
WWUS74 KTSA 132353
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
653 PM CDT Wed Mar 13 2019

...Strong winds to continue through the evening...

ARZ002-011-OKZ049-053-072>076-140100-
/O.EXP.KTSA.WI.Y.0006.000000T0000Z-190314T0000Z/
Carroll-Madison-Pushmataha-Choctaw-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Berryville, Eureka Springs, Huntsville, 
Antlers, Clayton, Hugo, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
653 PM CDT Wed Mar 13 2019

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Gusty winds will continue overnight but remain below advisory
levels. Frequent gusts of 20 to 35 mph are likely through the
overnight hours and into the day on Thursday.

$$

ARZ001-010-OKZ054>071-140600-
/O.CON.KTSA.WI.Y.0006.000000T0000Z-190314T0600Z/
Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa-
Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-
Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Including the cities of Rogers, Bentonville, Fayetteville, 
Springdale, Pawhuska, Bartlesville, Nowata, Vinita, Miami, 
Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, 
Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah
653 PM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY...

* TIMING...Afternoon and evening hours.

* WINDS...Wind gusts between 40 and 55 mph are expected.

* IMPACTS...Winds this strong can make driving difficult,
  especially for high profile vehicles. A few impacts to the 
  power grid are also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving. Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle. Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$
840 
WWUS74 KTSA 140204
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
904 PM CDT Wed Mar 13 2019

...Strong winds to continue overnight...

ARZ001-010-OKZ054>071-141200-
/O.EXT.KTSA.WI.Y.0006.000000T0000Z-190314T1200Z/
Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa-
Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-
Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Including the cities of Rogers, Bentonville, Fayetteville, 
Springdale, Pawhuska, Bartlesville, Nowata, Vinita, Miami, 
Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, 
Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah
904 PM CDT Wed Mar 13 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY...

* TIMING...Through the overnight hours.

* WINDS...Wind gusts between 40 and 50 mph are likely.

* IMPACTS...Winds this strong can make driving difficult,
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving. Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle. Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$
310 
WWUS74 KTSA 140828
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
328 AM CDT Thu Mar 14 2019

ARZ010-OKZ060-064>071-140930-
/O.CAN.KTSA.WI.Y.0006.000000T0000Z-190314T1200Z/
Washington AR-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-
Adair-Muskogee-McIntosh-
Including the cities of Fayetteville, Springdale, Tulsa, Sapulpa,
Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, 
and Checotah
328 AM CDT Thu Mar 14 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Tulsa has cancelled the Wind
Advisory for parts of northeast Oklahoma and northwest Arkansas.

$$

ARZ002-150000-
/O.EXB.KTSA.WI.Y.0006.000000T0000Z-190315T0000Z/
Carroll-
Including the cities of Berryville and Eureka Springs
328 AM CDT Thu Mar 14 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The National Weather Service in Tulsa has issued a Wind Advisory,
which is in effect until 7 PM CDT this evening. 

* TIMING...Through early evening.

* WINDS...West winds of 20 to 30 mph with gusts around 40 to
  45 mph are likely.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving. Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle. Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-OKZ054>059-061>063-150000-
/O.EXT.KTSA.WI.Y.0006.000000T0000Z-190315T0000Z/
Benton-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Rogers-
Mayes-Delaware-
Including the cities of Rogers, Bentonville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Claremore, Pryor, 
Grove, and Jay
328 AM CDT Thu Mar 14 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...Through the early evening.

* WINDS...West winds of 20 to 30 mph with gusts around 40 to
  45 mph are likely.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving. Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle. Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$
828 
WWUS74 KTSA 142352
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
652 PM CDT Thu Mar 14 2019

ARZ001-002-OKZ054>059-061>063-150100-
/O.EXP.KTSA.WI.Y.0006.000000T0000Z-190315T0000Z/
Benton-Carroll-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Rogers-Mayes-Delaware-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Pawhuska, Bartlesville, Nowata, Vinita, Miami, 
Pawnee, Claremore, Pryor, Grove, and Jay
652 PM CDT Thu Mar 14 2019

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Winds have diminished from earlier in the day and the advisory
will be allowed to expire. Some gusts to 25 or 30 miles per hour
will be possible until around midnight. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Mar 12, 9:54 AM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 12, 9:54 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
954 AM CDT Tue Mar 12 2019

...UPDATE...

.DISCUSSION...
Second round of morning showers is pushing eastward across far
northern Oklahoma and into northwest Arkansas. Lightning and
pockets of heavier rainfall have been much more prevalent with
this round than with the earlier round, given higher instability
moving in from the southwest. This band should continue to move
eastward, likely clearing the forecast area by early to mid
afternoon. Updated POPs/Weather/QPF reflect the expected
progression, in addition to higher lightning/thunderstorm
coverage. Late morning will feature a break in the activity for
the remainder of eastern Oklahoma and much of west central
Arkansas, although another batch of showers and thunderstorms
continues to be expected during the mid to late afternoon hours,
primarily across parts of northeast Oklahoma, in addition to the
overnight/early Wednesday morning shower/thunderstorm line. Given
the persistent cloudy skies and precipitation through much of the
day, also have lowered high temperatures some near the Kansas
border today. Other weather elements look good for now. Updated
products already out.

&&

.PREV DISCUSSION... /Issued 614 AM CDT Tue Mar 12 2019/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
In general, MVFR to IFR conditions are expected to return during
the morning as additional rain moves back into the area through
the day. There will be a more substantial break in the
precipitation by late this afternoon and especially this evening
before heavier band of rain begins to affect eastern OK terminals
by the end of the forecast. Winds will also increase from the
southeast this evening with some gusts over 20 knots likely. Will
also see LLWS develop at FSM as south winds increase to 35-45
knots above the surface and valley winds valley remain light from
the east.

PREV DISCUSSION... /Issued 315 AM CDT Tue Mar 12 2019/

DISCUSSION...
A band of showers with embedded thunderstorms, associated with
a broad zone of 290-300K isentropic ascent, continues to track
east across the forecast area early this morning. CAMs models
generally suggest that this area of convection will slide east of
the area during the morning hours, with additional
showers/thunderstorms focusing more across northeast OK/northwest
AR this afternoon. The severe weather threat will be low through
the day, although areas of locally heavy rainfall may occur.

Convection will develop across NM into west TX later today, ahead
of a powerful upper level cyclone lifting out of the desert
southwest. This activity will surge east with the dryline
overnight, approaching eastern OK late tonight. While instability
is forecast to remain rather low, a deeply sheared environment may
result in some sporadic strong winds. Showers/storms will move
into western AR Wednesday morning, with precipitation eventually
exiting the forecast area later Wednesday afternoon.

An impressive surface cyclone (likely around 975mb) will lift
through KS Wednesday. Gusty south to south-southwest winds will
develop behind the exiting precipitation, with gusts around 40-45
mph likely across a large portions of the forecast area. Depending
on the depth of mixing, could see some gusts over 50 mph in a few
spots. We'll eventually need a Wind Advisory, but will hold off on
issuance for now. Gusty west to northwest winds will persist into
Thursday as well.

Generally quiet/dry weather is expected late week and into the
weekend, with temperatures around seasonal averages by
Sunday/Monday.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...22
Hazardous weather outlook, Mar 12, 5:00 AM CDT, 6 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
500 AM CDT Tue Mar 12 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
500 AM CDT Tue Mar 12 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 3 AM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After Midnight.

HEAVY RAIN.
	RISK...Limited.
    AREA...Northeastern Oklahoma.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After Midnight.

DISCUSSION...
Periods of showers and isolated thunderstorms will continue
through the day, especially across northeast Oklahoma. Severe
weather is not anticipated, but locally heavy rainfall amounts
are possible.

After a break in the rain for much of tonight, a band of heavy
rainfall with embedded thunderstorms will move into parts of
eastern Oklahoma well after midnight tonight as a strong low
pressure system approaches. While instability will be limited, the
very strong wind fields associated with this system will support a
limited threat of isolated damaging wind gusts mainly west of
Highway 75 very late tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential...High Wind Potential.
THURSDAY...High Wind Potential.
FRIDAY through MONDAY...No Hazards.

EXTENDED DISCUSSION...
The band of heavy rain and thunderstorms will continue to move
across eastern Oklahoma and western Arkansas Wednesday morning,
with a continued threat of damaging wind gusts. Widespread 1 to 2
inch rainfall amounts are likely before the rains move out
Wednesday afternoon.

Very strong winds will continue in the wake of Wednesday's system.
Widespread gusts over 40 mph are expected with gusts exceeding
50 mph possible across northeast Oklahoma through Wednesday
afternoon. Gusty west winds will continue Thursday as well, with
gusts near 40 mph possible.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 1:44 AM CDTSpecial Weather StatementTSAChoctaw31 min
Mar 12, 2:51 AM CDTSpecial Weather StatementTSAPushmataha24 min
Mar 12, 11:49 AM CDTHigh Wind WatchTSACraig, Creek, Nowata, Okfuskee, Okmulgee, Pawnee and 3 more13 hr
Mar 12, 2:10 PM CDTRiver Flood WarningTSAOttawa4 days

Nearby

Wind Advisories in Oklahoma, 2019Wind Advisories in Arkansas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.